| Model Number |
DWD978 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
10/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there a dislocation.The revision was completed with a poly insert and a spacer.
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
Please note the correction to the d4 serial #: the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.